# SDR SWAA2022110922143

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER FLANGE AT STA 312+2 TO 312+5; RBL 11; WL 208. / [01] ORROSION ON INTERCOSTAL UPPER FLANGE AT STA 312+2 TO 312+5; RBL 11; WL 208 P/N 141A5410-14 AREA OT= 0.080''; RT=0.068'';X=0.012'';L=2.100'' WITH DEPTH GAGE ID:ATS2473 S/N:UNKNOWN DATE:08/2022 DUE:08/2023 FOUND TO BE OUT LIMITS I.A.W SRM 53-10-51-0L-2 FOR IDENTIFICATION AND SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] REMOVED FWD CABIN INTERCOSTAL BS 312 TO BS 328 RBL 11 IAW SRM 51-40-02 ; LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05 AND DWG # 141A5400 ; OK TO INSTALL;[03] VERIFIED APPLICABILITY OF SRM 53-30-53-01-2 FOR IDENTIFICATION AND SRM 53-30-53-1A-1 FOR ALLOWABLE LIMIT;[04] INSPECTED ACTION 1-3; VERIFIED MEASUREMENT TABLE;[05] INSTALLED NEW FWD CABIN INTERCOSTAL BS 312 TO BS 328 RBL 11 IAW SRM 51-40-02 AND DWG # 141A5400 .;[06] VERIFIED CORRECTIVE ACTION 5; VERIFIED MEASUREMENT TABLE
